UM

浏览/检索结果: 共6条,第1-6条 帮助

已选(0)清除 条数/页:   排序方式:
Measuring everyday processes and mechanisms of stress resilience: Development and initial validation of the sustainability of living inventory (SOLI) Journal article
Psychological Assessment, 2019,Volume: 31,Issue: 6,Page: 715-729
作者:  Hou,Wai Kai;  Lai,Francisco Tsz Tsun;  Hougen,Clint;  Hall,Brian J.;  Hobfoll,Stevan E.
收藏  |  浏览/下载:5/0  |  提交时间:2019/06/25
Daily Routines  Everyday Life  Mental Health  Regularity  Resilience  
A linearized and second-order unconditionally convergent scheme for coupled time fractional Klein-Gordon-Schrodinger equation Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 6,Page: 2153-2179
作者:  Lyu, Pin;  Vong, Seakweng
收藏  |  浏览/下载:15/0  |  提交时间:2018/10/30
fractional Klein-Gordon-Schrodinger equations  linearized scheme  second-order convergent  unconditionally convergent and stable  
A linearized and second-order unconditionally convergent scheme for coupled time fractional Klein-Gordon-Schrödinger equation Journal article
Numerical Methods for Partial Differential Equations, 2018,Volume: 34,Issue: 6,Page: 2153-2179
作者:  Lyu P.;  Vong S.
收藏  |  浏览/下载:5/0  |  提交时间:2018/12/24
Fractional Klein-gordon-schrödinger Equations  Linearized Scheme  Second-order Convergent  Unconditionally Convergent And Stable  
Unconditional Convergence in Maximum-Norm of a Second-Order Linearized Scheme for a Time-Fractional Burgers-Type Equation Journal article
JOURNAL OF SCIENTIFIC COMPUTING, 2018,Volume: 76,Issue: 2,Page: 1252-1273
作者:  Vong, Seakweng;  Lyu, Pin
收藏  |  浏览/下载:13/0  |  提交时间:2018/10/30
Time-fractional Burgers Equation  Second-order Linearized Scheme  Unconditionally Convergent And Stable  Maximum-norm Estimate  
A linearized second-order finite difference scheme for time fractional generalized BBM equation Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 78,Page: 16-23
作者:  Lyu, Pin;  Vong, Seakweng
收藏  |  浏览/下载:11/0  |  提交时间:2018/10/30
Fractional Bbm Equation  Linearized Scheme  Second-order Convergence  Unconditionally Stable  
Circulant and skew-circulant splitting iteration for fractional advection–diffusion equations Journal article
International Journal of Computer Mathematics, 2014,Volume: 91,Issue: 10,Page: 2232
作者:  Qu W.;  Lei S.-L.;  Vong S.-W.
收藏  |  浏览/下载:4/0  |  提交时间:2018/10/30
Circulant And skew-Circulant Splitting Iteration  Fast Fourier Transform  Fractional Advection–diffusion Equation  Toeplitz Matrix